Open Access
19 June 2001 On the convergence of min/sup points in optimal control problems
Adib Bagh
Abstr. Appl. Anal. 6(1): 35-52 (19 June 2001). DOI: 10.1155/S1085337501000471


We modify the definition of lopsided convergence of bivariate functionals to obtain stability results for the min/sup points of some control problems. In particular, we develop a scheme of finite dimensional approximations to a large class of non-convex control problems.


Download Citation

Adib Bagh. "On the convergence of min/sup points in optimal control problems." Abstr. Appl. Anal. 6 (1) 35 - 52, 19 June 2001.


Published: 19 June 2001
First available in Project Euclid: 13 April 2003

zbMATH: 1016.49027
MathSciNet: MR1862283
Digital Object Identifier: 10.1155/S1085337501000471

Primary: 49M29 , 90C26
Secondary: 49N15

Rights: Copyright © 2001 Hindawi

Vol.6 • No. 1 • 19 June 2001
Back to Top